# SDR UIEA2019040973820

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,339 hours, 19,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1641
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CARGO SMOKE DETECTOR FAILED LIGHT ILLUMINATED IN POS A2.( PLACED ZONE A2 ON DEFERRAL IAW MEL 26-16-02-02 CAT C MDDR # 109819.     LP 1054109 - M2: REMOVED & REPLACED LOOP 2 CHANNEL A "A-2" SMOKE DETECTOR ASSEMBLY IAW AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS DMI 109819. MCC NOTIFIED. PLACARDS REMOVED. THIS COMPLETES WO # 49992. )
